Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline

(1 Post)
KarenStreetWalker Sun 18-Sep-16 18:05:04

Hi,
I've been on 50mg of Sertraline for just over a year. I was put on it for anxiety following a couple of bereavements. I have felt much better, but for the past month or so, I've begun to get the symptoms I experienced when I first started them: dizziness, tiredness, nausea, anxiety and mood swings. I have a review next week, but my question is: does it sound like my body has become used to the Meds? Has anyone else been in this situation? Did you swap meds, increase dose or wean off?
Many thanks.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now